Hi Angie! Drink half your body weight in Ounces. For instance, if you weigh say 130lbs, you would have to drink 65oz to flush out the meds. Of course you can drink more if you like. I filled up a pitcher of water with the amount that I needed 80oz, every morning. Sometimes I added lemons, limes or oranges, cucumbers etc It helped me remember how much I needed daily. If I went out I just poured it into a portable container and took it with me! Hope all goes well for you!
Hi Angie it's me again and to answer your question when I started my Harvoni treatment since the doctor told me to stay Hydrated I've been thirsty every since so I drink water all day long to help flush out the HCV . Did I tell you that I'm in week five of treatment and took my second labs and this one shows that the Hep-C virus is not detected Hallelujah . I go for my doctor appointment next week so I can hear him say that the Virus is gone ... Will keep you updated. Harvoni Strong
Drink as much water as you can.You can drink so much water until you feel as though there is no more space for water.it works well with harvoni. Mr richards has administered harvoni for more than 20 patients and non of them had headache.water ,water water is the magic richardsthompson73 AT Yahoo DOT com. He sells and administered treatment for hepatitis victims until the completely clean
Hi angie40, they recommend about 60oz a day or more it depends on the person.I personally drink one bottle of 16oz afther the other i always have a bottle in my hand or next to me and at night when i get up to the bathroom i drink some water.Try it the more you drink the faster you flush the med,and side effects get better everyday.good luck
- Harvoni Information for Consumers
- Harvoni Information for Healthcare Professionals (includes dosage details)
- Side Effects of Harvoni (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 6 Mar 2015 • 1 answer
Posted 21 Jun 2015 • 5 answers
Posted 14 Feb 2016 • 1 answer
Posted 18 Jun 2016 • 4 answers
Posted 26 Sep 2016 • 2 answers